MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY SL W/HYDRO-GLIDE INSERTION STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY SL W/HYDRO-GLIDE INSERTION STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number 3173355
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported via medwatch "dressing change to be completed per policy.During dressing change, stat lock applied and picc hub completely separated from picc line during securement.Picc had to be removed due to risk for infection and was replaced under sedation.".
 
Event or Problem Description
It was reported via medwatch "dressing change to be completed per policy.During dressing change, stat lock applied and picc hub completely separated from picc line during securement.Picc had to be removed due to risk for infection and was replaced under sedation." additional information provided 01/02/2024: broke at hub ¿ had been in 1 day, line needed to be replaced.Additional information received 01/04/2024: to my knowledge patient did not have retained fragments or imaging.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a catheter break is confirmed, but the root cause could not be determined.One photo of a 3fr powerpicc sv catheter was returned for evaluation.Review of the photo found that the catheter tubing was separated or broken off from the molded joint before the 0cm depth marker.The photo did not provide enough detail to comment on the nature of the break.Based on the available material for review, the complaint is confirmed but there is insufficient evidence to identify the root cause.
 
Event or Problem Description
It was reported via medwatch "dressing change to be completed per policy.During dressing change, stat lock applied and picc hub completely separated from picc line during securement.Picc had to be removed due to risk for infection and was replaced under sedation." additional information provided 01/02/2024: broke at hub ¿ had been in 1 day, line needed to be replaced additional information received 01/04/2024: to my knowledge patient did not have retained fragments or imaging.

Brand Name
POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY SL W/HYDRO-GLIDE INSERTION STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18014111
Report Number3006260740-2023-04877
Device Sequence Number7469637
Product Code LJS
UDI-Device Identifier00801741027567
UDI-Public(01)00801741027567
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3173355
Device Lot NumberREHQ1780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer01/08/2024
02/01/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date01/10/2024
02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexFemale
Patient Weight21 KG
Patient RaceWhite